Alert archive / North Dakota / Red Flag Warnings in 2015

Red Flag Warning 19, NWS Bismarck, ND

September 13, 20157 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Sep 13, 2015, 2:25 AM MDT for 7 counties in North Dakota. It took effect at Sep 13, 2015, 11:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 13, 2015, 2:25 AM MDT (08:25 UTC)
In effect from
Sep 13, 2015, 11:00 AM MDT
Expired
Sep 13, 2015, 6:00 PM MDT
In force
7 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2789 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WWUS83 KBIS 130825
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
325 AM CDT SUN SEP 13 2015

...RED FLAG WARNING SOUTHWEST LATE THIS SUNDAY MORNING THROUGH
THIS AFTERNOON...

.WARM LATE SUMMER TEMPERATURES IN THE MID TO UPPER 80S...BREEZY
WEST WINDS AND AFTERNOON HUMIDITY VALUES OF 15 TO 20 PERCENT
ARE EXPECTED THIS AFTERNOON OVER SOUTHWEST NORTH DAKOTA. WHEN
COMBINED WITH DRY GRASSLANDS... CONDITIONS FOR RAPID FIRE SPREAD
ARE LIKELY LATE THIS MORNING THROUGH THE AFTERNOON.

NDZ031>033-040-041-043-044-131630-
/O.UPG.KBIS.FW.A.0015.150913T1700Z-150914T0000Z/
/O.NEW.KBIS.FW.W.0019.150913T1700Z-150914T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
225 AM MDT SUN SEP 13 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT
THIS EVENING FOR TEMPERATURES IN THE 80S...LOW HUMIDITY AND BREEZY
WINDS FOR FIRE WEATHER ZONES 031... 032...033...040...041...043
AND 044...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONES 031...032...033...040... 
  041...043 AND 044. 

* TEMPERATURES...85 TO 90 DEGREES.

* WIND...15 TO 25 MPH.

* HUMIDITY...15 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID SPREAD OF ANY FIRE THAT IGNITES.

&&

$$
AJ
4 follow-up statements
301 
WWUS83 KBIS 131146
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
646 AM CDT SUN SEP 13 2015

...RED FLAG WARNING SOUTHWEST NORTH DAKOTA LATE THIS SUNDAY
MORNING THROUGH THIS AFTERNOON...

.WARM LATE SUMMER TEMPERATURES IN THE MID TO UPPER 80S...BREEZY
WEST WINDS AND AFTERNOON HUMIDITY VALUES OF 15 TO 20 PERCENT ARE
EXPECTED THIS AFTERNOON OVER SOUTHWEST NORTH DAKOTA. WHEN
COMBINED WITH DRY GRASSLANDS... CONDITIONS FOR RAPID FIRE SPREAD
ARE LIKELY LATE THIS MORNING THROUGH THE AFTERNOON.

NDZ031>033-040-041-043-044-132000-
/O.CON.KBIS.FW.W.0019.150913T1700Z-150914T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
546 AM MDT SUN SEP 13 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MDT THIS EVENING FOR WARM TEMPERATURES...LOW HUMIDITY AND
BREEZY WINDS FOR FIRE WEATHER ZONES 031...032...033...040...041...043
AND 044...

* AFFECTED AREA...FIRE WEATHER ZONES 031...032...033...040... 
  041...043 AND 044. 

* TEMPERATURES...85 TO 90 DEGREES.

* WIND...15 TO 25 MPH.

* HUMIDITY...15 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID SPREAD OF ANY FIRE THAT IGNITES.

&&

$$

CK
644 
WWUS83 KBIS 131728
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1228 PM CDT SUN SEP 13 2015

...RED FLAG WARNING SOUTHWEST NORTH DAKOTA LATE THIS SUNDAY
MORNING THROUGH THIS AFTERNOON...

.WARM LATE SUMMER TEMPERATURES IN THE MID TO UPPER 80S...BREEZY
WEST WINDS AND AFTERNOON HUMIDITY VALUES OF 15 TO 20 PERCENT ARE
EXPECTED THIS AFTERNOON OVER SOUTHWEST NORTH DAKOTA. WHEN
COMBINED WITH DRY GRASSLANDS... CONDITIONS FOR RAPID FIRE SPREAD
ARE LIKELY THROUGH THE AFTERNOON.

NDZ031>033-040-041-043-044-140000-
/O.CON.KBIS.FW.W.0019.000000T0000Z-150914T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
1128 AM MDT SUN SEP 13 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR WARM TEMPERATURES...LOW HUMIDITY AND BREEZY WINDS FOR FIRE
WEATHER ZONES 031...032...033...040...041...043 AND 044...

* AFFECTED AREA...FIRE WEATHER ZONES 031...032...033...040... 
  041...043 AND 044. 

* TEMPERATURES...85 TO 90 DEGREES.

* WIND...15 TO 25 MPH.

* HUMIDITY...15 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID SPREAD OF ANY FIRE THAT IGNITES.

&&

$$
TWH
965 
WWUS83 KBIS 132024
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
324 PM CDT SUN SEP 13 2015

...RED FLAG WARNING SOUTHWEST NORTH DAKOTA THROUGH THIS
AFTERNOON...

.WARM LATE SUMMER TEMPERATURES AROUND 90 DEGREES...BREEZY WEST
WINDS AND AFTERNOON HUMIDITY VALUES OF 15 TO 20 PERCENT ARE
EXPECTED THIS AFTERNOON OVER SOUTHWEST NORTH DAKOTA. WHEN COMBINED
WITH DRY GRASSLANDS...CONDITIONS FOR RAPID FIRE SPREAD ARE LIKELY
THROUGH THE AFTERNOON.

NDZ031>033-040-041-043-044-140000-
/O.CON.KBIS.FW.W.0019.000000T0000Z-150914T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
224 PM MDT SUN SEP 13 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR WARM TEMPERATURES...LOW HUMIDITY AND BREEZY WINDS FOR FIRE
WEATHER ZONES 031...032...033...040...041...043 AND 044...

* AFFECTED AREA...FIRE WEATHER ZONES 031...032...033...040... 
  041...043 AND 044. 

* TEMPERATURES...85 TO 90 DEGREES.

* WIND...15 TO 25 MPH.

* HUMIDITY...15 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID SPREAD OF ANY FIRE THAT IGNITES.

&&

$$
144 
WWUS83 KBIS 140006
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM CDT SUN SEP 13 2015

.HUMIDITY VALUES WILL CONTINUE TO INCREASE THROUGH THIS
EVENING. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO
EXPIRE.

NDZ031>033-040-041-043-044-140115-
/O.EXP.KBIS.FW.W.0019.000000T0000Z-150914T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
606 PM MDT SUN SEP 13 2015

...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES
031...032...033...040...041...043 AND 044...

HUMIDITY VALUES WILL CONTINUE TO INCREASE THROUGH THIS
EVENING. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO
EXPIRE.

$$

JJS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Sep 12, 11:24 PM MDT, 3 hours 1 minute earlier.

Area forecast discussion, Sep 12, 11:24 PM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1224 AM CDT SUN SEP 13 2015

.UPDATE...
ISSUED AT 1222 AM CDT SUN SEP 13 2015

PREVIOUS FORECAST IN GOOD SHAPE. NO CHANGES REQUIRED.

UPDATE ISSUED AT 908 PM CDT SAT SEP 12 2015

QUIET WEATHER CONTINUES WITH NO CHANGES NEEDED FOR LATE EVENING
UPDATE.

UPDATE ISSUED AT 614 PM CDT SAT SEP 12 2015

QUIET WEATHER CONTINUES AS SKIES OVER THE EAST CONTINUE TO CLEAR
OUT. ONLY CHANGE TO GOING FORECAST WAS TO DECREASE CLOUD COVER A
BIT OVER THE JAMES RIVER VALLEY.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 234 PM CDT SAT SEP 12 2015

PLEASANT LATE SUMMER WEATHER CONTINUES THROUGH THE SHORT TERM
PERIOD...BUT THERE WILL BE SOME FIRE WEATHER CONCERNS IN THE
SOUTHWEST SUNDAY AFTERNOON.

MOSTLY CLEAR AND QUIET TONIGHT WITH LOWS IN THE MID 40S TO
MID 50S.

DETERMINISTIC MODELS ARE IN PRETTY GOOD AGREEMENT IN BRINGING A
LOW PRESSURE SYSTEM INTO NORTHEAST NORTH DAKOTA TO SOUTHERN
MANITOBA BY LATE SUNDAY AFTERNOON...WITH A COLD FRONT PUSHING
THROUGH NORTHWEST NORTH DAKOTA BY THIS TIME. THIS WOULD PUT
CENTRAL NORTH DAKOTA IN THE WARM SECTOR SUNDAY AFTERNOON WITH
HIGHS REACHING THE LOWER 90S OVER THE SOUTH CENTRAL. A LITTLE
COOLER...LOWER 80S...IN THE NORTHWEST WITH THE COLD FRONT THROUGH
THIS AREA SUNDAY AFTERNOON. WARM TEMPERATURES ALOFT AND A LACK OF
MOISTURE AT THE SURFACE WILL PRECLUDE ANY THUNDERSTORMS THROUGH
THE DAY SUNDAY.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 234 PM CDT SAT SEP 12 2015

SUNDAY NIGHT THROUGH MONDAY...ZONAL FLOW WITH A SURFACE LOW PRESSURE
SYSTEM AND ASSOCIATED COLD FRONTAL PASSAGE SCOOTING ALONG THE
NORTHERN BORDER INTO SOUTHWESTERN ONTARIO BY 12Z MONDAY. MEANWHILE
THE COLD FRONT WILL HAVE PASSED THROUGH THE JAMES RIVER VALLEY BY
12Z MONDAY AS COOLER AIR ALOFT/H850 FRONT/TEMPS 4C TO 6C COOLER OR
8F TO 12F THAN SUNDAYS. HENCE EXPECT A COOLER DAY MONDAY WITH HIGHS
IN THE LOWER 70S NORTH TO LOWER AND MID 80S SOUTH. BEST JET DYNAMICS
REMAIN NORTH OF THE BORDER THUS EXPECTATIONS FOR A CONTINUED DRY
FORECAST SUNDAY NIGHT THROUGH MONDAY REMAINS ON TRACK.

MONDAY NIGHT THROUGH SATURDAY...ATTENTION TURNS TO THE TRANSITION OF
ZONAL FLOW TO SOUTHWEST FLOW ALOFT. A FEW MID/UPPER LEVEL SHORTWAVE
TROUGHS AND ASSOCIATED SURFACE FRONTS WILL APPROACH AND SHIFT
THROUGH WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE DURATION OF THE
LONG TERM PERIOD. THE END RESULT WILL BE PERIODIC CHANCES FOR
SHOWERS AND THUNDERSTORMS WITH EACH SYSTEM. THE INITIAL SHORTWAVE
TROUGH INITIALIZED ALONG AND JUST SOUTH OF THE ALEUTIAN CHAIN PER
WATER VAPOR IMAGERY AND GFS 500MB-300MB FIELD. THIS SHORTWAVE WILL
REACH THE PACIFIC NORTHWEST 00Z TUESDAY AND THEN LIFT NORTHEAST INTO
SOUTHERN ALBERTA AND SASKATCHEWAN TUESDAY. IN DOING SO A SURFACE LOW
PRESSURE DEVELOPS IN EASTERN MONTANA WITH AN ASSOCIATED WARM FRONT
REACHING INTO CENTRAL AND NORTHEAST NORTH DAKOTA MONDAY NIGHT AND
TUESDAY MORNING. MODEL DATA CONTINUES TO SHOW SOME POCKETS OF SHOWER
AND POSSIBLE THUNDERSTORM DEVELOPMENT MONDAY NIGHT INTO TUESDAY
MORNING. NOT APPEARING TO BE ANYTHING WIDESPREAD AT THIS TIME.
ELEVATED THUNDERSTORMS POSSIBLE WITH H85 SOUTHERLY WINDS OF 30KT AND
SHOWALTER INDICES OF 0C TO -2C IN THE JAMES RIVER VALLEY MONDAY NIGHT
INTO TUESDAY MORNING. THE GFS HAS BEEN FAIRLY CONSISTENT WITH THE
HIGHEST CAPE FAVORING THE JAMES RIVER VALLEY NORTHWARD TOWARD THE
TURTLE MOUNTAINS MONDAY NIGHT INTO TUESDAY MORNING. THE ECMWF
CONTINUES TO HAVE PROBLEMS WITH THE MOST UNSTABLE CAPE FIELD DURING
THE NIGHT-TIME PERIODS. THE ECMWF IS GENERATING 3500 J/KG SUNDAY
NIGHT IN THE SOUTH AND SOUTH CENTRAL...WHEREAS THE GFS ADVERTISES
400-600 J/KG IN THE JAMES RIVER VALLEY SUNDAY NIGHT. THE ECMWF
MAINTAINS A SIMILAR TREND MONDAY NIGHT AND FOR THE NEXT SEVERAL
NIGHTS ALTHOUGH NOT AS ROBUST...BUT STILL EXCESSIVELY HIGHER THAN
THE GFS. WILL FOLLOW THE GFS CAPE AND SHEAR VALUES FOR THE LONG TERM
PERIOD. THAT SAID...HAVE GONE NO HIGHER THAN MENTIONING A CHANCE FOR
THUNDERSTORMS THROUGH THE LONG TERM PERIOD. THE ASSOCIATED COLD
FRONT WITH THE INITIAL SHORTWAVE TROUGH SHIFTS THROUGH TUESDAY
AFTERNOON/EVENING WITH A SLIGHT CHANCE MENTION FOR
SHOWERS/THUNDERSTORMS.  ANOTHER SYSTEM ROLLS IN WEDNESDAY/WEDNESDAY
NIGHT FOR POTENTIALLY A BETTER ROUND OF SHOWERS/THUNDERSTORMS. THIS
WILL BE FOLLOWED UP BY THE NEXT SHORTWAVE TROUGH AND SURFACE FRONTAL
PASSAGE THURSDAY NIGHT/FRIDAY. IF THE TIMING OF THESE SYSTEMS ARE
MORE OR LESS MAINTAINED...THAN SATURDAY/SUNDAY WOULD BE DRY AND
COOLER DAYS AS WESTERN AND CENTRAL NORTH DAKOTA COME UNDER A
COOL/WEAKLY CYCLONIC WEST TO NORTHWEST FLOW.

WARMEST HIGH TEMPERATURES WILL BE ASSIGNED TO TUESDAY AFTERNOON
TIMEFRAME ACROSS THE SOUTH AS THIS AREA REMAINS IN THE WARM SECTOR
AHEAD OF THE ADVANCING COLD FRONT. THUS HIGHS WILL REACH THE MID AND
UPPER 80S SOUTHWEST THROUGH SOUTH CENTRAL. WEDNESDAY WILL BE A
TRANSITIONAL PERIOD TOWARD COOLER TEMPERATURES. FOR THURSDAY THROUGH
SATURDAY...EXPECT HIGHS IN THE UPPER 60S AND LOWER 70S WITH
OVERNIGHT LOWS IN THE 40S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1222 AM CDT SUN SEP 13 2015

VFR CONDITIONS AT ALL TAF SITES THROUGH THE PERIOD.

&&

.FIRE WEATHER...
ISSUED AT 234 PM CDT SAT SEP 12 2015

SURFACE LOW PRESSURE WILL MOVE INTO NORTHEAST NORTH DAKOTA SUNDAY
AFTERNOON WITH A COLD FRONT TRAILING INTO NORTHEAST MONTANA.
SOUTHWEST NORTH DAKOTA WILL BE IN THE WARM SECTOR OF THIS LOW
PRESSURE SYSTEM SUNDAY AFTERNOON WITH HIGH TEMPERATURES IN THE
MIDDLE TO UPPER 80S AND A SOUTHWEST SURFACE FLOW SHIFTING WESTERLY
AHEAD OF THE APPROACHING COLD FRONT. WITH AFTERNOON DEWPOINTS
AROUND 40 DEGREES...MINIMUM HUMIDITIES ARE IN THE 15 TO 20 PERCENT
RANGE SUNDAY AFTERNOON. A LOOK AT GFS/NAM BUFR DATA INDICATES 15
TO 20 MPH WINDS WITH GUSTS TO AROUND 20 MPH MAXIMIZED DURING THE
EARLY AFTERNOON...THEN WINDS START TO DIMINISH BY LATE AFTERNOON.

THE FAR SOUTH CENTRAL IS A LITTLE WARMER SUNDAY AFTERNOON BUT
HUMIDITIES REMAIN A LITTLE HIGHER...IN THE 20 TO 25 PERCENT RANGE
WITH WINDS A LITTLE LIGHTER THAN THOSE IN THE SOUTHWEST. THUS
WILL LEAVE MORTON...GRANT AND SIOUX COUNTIES OUT OF THE WATCH FOR
NOW. LATER SHIFTS CAN ALTER AS NEEDED IF FORECAST CHANGES.

LATEST FROM FIRE WEATHER OFFICIALS IS THAT THE SOUTHWEST HAS CURED
THE MOST AND WOULD CARRY FIRE FAIRLY EASILY. AFTER A COUPLE OF
FREEZES DURING THE PAST WEEK...SEE NO REASON WHY THIS HASN'T
REMAINED THE SAME OR CURED EVEN MORE. ALTHOUGH WE ARE CURRENTLY
LOOKING AT A MARGINAL EVENT...FEEL ITS BEST TO BE ON THE SAFE
SIDE THIS AFTERNOON AND ISSUE A FIRE WEATHER WATCH. IF WE HEAR
FROM FIRE OFFICIAL OR THINK THE WINDS MAY NOT BE QUITE AS STRONG
WE CAN ALWAYS HOLD OFF ON A RED FLAG WARNING THIS EVENING OR ON
THE OVERNIGHT SHIFT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 11 AM MDT SUNDAY THROUGH SUNDAY
AFTERNOON FOR NDZ031>033-040-041-043-044.

&&

UPDATE...AJ
SHORT TERM...TWH
LONG TERM...KS
AVIATION...AJ
FIRE WEATHER...TWH
Hazardous weather outlook, Sep 12, 2:10 PM MDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
310 PM CDT SAT SEP 12 2015

NDZ031>033-040-041-043-044-130815-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
210 PM MDT SAT SEP 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT LATE SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR LOW HUMIDITIES...GUSTY WINDS AND DRY CURED
VEGETATION. SEE WWW.WEATHER.GOV/BIS FOR ADDITIONAL INFORMATION.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ACROSS PORTIONS
OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-130815-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
310 PM CDT SAT SEP 12 2015 /210 PM MDT SAT SEP 12 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ACROSS PORTIONS
OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TWH/KS

Nearby

Red Flag Warnings in North Dakota, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.